# SDR CALA9900021

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Tail Comp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT RIGHT HAND CONTROL CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  FOUND WIRE SHORTED IN AFT LEFT TAIL COMPARTMENT.  SECURED WIRES AND PROTECTED PER STANDARD PRACTICES.  LIGHTS OPS CHECK NORMAL.
